I just received a letter it says that my white blood cell is a bit high… I take 150 mg clozapine. Any know if its dangerous? should I be worry?
You may have an infection. From my understanding, wbc increase when we are fighting off infections. It is also my understanding that clozapine can cause low wbc. Imo you should seek advice from your doctor.
No, you’re fine. I was on the same med and it wiped out my white blood cells. Like, completely. That’s what they’re monitoring for. It’s incredibly rare, by the way - I’m just lucky when it comes to rare side-effects. (snort)
okay thanks guys… I just called my doc and he wil return to me soon
the weird thing is that Ive been taking clozapine for many years and it only happens now -.-
I also take clozapine and I had high white blood cells
in the last blood test.
My psychiatrist said it may be due to an infection.
does covid count?
This topic was automatically closed 90 days after the last reply. New replies are no longer allowed.